# SDR QMLA2015091915083

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N813AM
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7735
- Aircraft time: 142 hours, 510 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 142 hours, 510 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE PILOT HAD JUST COMPLETED A FLIGHT & LANDED AT RECEIVING HOSPITAL, NORMAL SHUTDOWN & UNLOADED PATIENT.  THE PILOT THEN POWERED UP THE ACFT TO CRANK FOR THE RETURN FLIGHT TO BASE & WHEN BATTERY POWER WAS APPLIED NOTICED THAT THE ENG FIRE LIGHT WAS ILLUMINATED.  CHECKED ENG TEMP & OPENED ENG COWL.  TOOK ACFT OOS & CALLED MECHANIC ON CALL.  THE PILOT THEN APPLIED BATTERY POWER AGAIN TO CHECK CYCLES WITH NO FIRE LIGHT INDICATED.  MECHANIC ARRIVED & ENGAGED ACFT BATTERY SWITCH WITH NO ENG FIRE INDICATION NOTED.  INSPECTED ENG FIRE DETECTORS & WIRING, NO DEFECTS NOTED.  POWERED UP ACFT BATTERY AGAIN, CHECKED ENG FIRE SYS IAW FLM, NO DEFECTS NOTED.  GND RUN ACFT & SHUTDOWN WITH NO DEFECTS NOTED.  ACFT RTS.
